Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 6, 2023, 2:52 PM MDT for 7 counties in Colorado. It took effect at Apr 7, 2023, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2023, 2:52 PM MDT (20:52 UTC)
- In effect from
- Apr 7, 2023, 12:00 PM MDT
- Expired
- Apr 7, 2023, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2329 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602 WWUS85 KPUB 062052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 252 PM MDT Thu Apr 6 2023 COZ230-232>237-071300- /O.UPG.KPUB.FW.A.0014.230407T1800Z-230408T0200Z/ /O.NEW.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 252 PM MDT Thu Apr 6 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR FIRE WEATHER ZONES 230, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low humidity, which is in effect from noon to 8 PM MDT Friday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 230, 232, 233, 234, 235, 236 and 237. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions may be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ229-071300- /O.NEW.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/ Huerfano County Including Walsenburg- 252 PM MDT Thu Apr 6 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR FIRE WEATHER ZONE 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low humidity, which is in effect from noon to 8 PM MDT Friday. * Affected Area...Fire Weather Zone 229. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions may be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
732 WWUS85 KPUB 070959 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 359 AM MDT Fri Apr 7 2023 COZ229-230-232>237-080200- /O.CON.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 359 AM MDT Fri Apr 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 229, 230, 232, 233, 234, 235, 236 and 237. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
564 WWUS85 KPUB 072041 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 241 PM MDT Fri Apr 7 2023 COZ229-230-232>237-080200- /O.CON.KPUB.FW.W.0020.000000T0000Z-230408T0200Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 241 PM MDT Fri Apr 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 229, 230, 232, 233, 234, 235, 236 and 237. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
709 WWUS85 KPUB 080156 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 756 PM MDT Fri Apr 7 2023 COZ229-230-232>237-080300- /O.EXP.KPUB.FW.W.0020.000000T0000Z-230408T0200Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 756 PM MDT Fri Apr 7 2023 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 229, 230, 232, 233, 234, 235, 236, AND 237... Humidity values will continue to improve this evening, while winds slowly diminish. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 6, 11:26 AM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 6, 11:26 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1126 AM MDT Thu Apr 6 2023 .SHORT TERM...(Today and tonight) Issued at 347 AM MDT Thu Apr 6 2023 Key messages: 1) Snow showers will continue to taper off over northern El Paso County. Roads in these areas will remain slick and snow-packed in some spots for the early morning commute. 2) Temperatures will still be on the cooler side, especially where there is snow cover, and below the seasonal average by as much as 20 degrees in some locations. Detailed discussion: Today... An area of low pressure will continue to move out of Colorado this morning. Some areas in the Palmer Divide area have picked up several inches of snow this morning and there will be some slick and snow-packed roads in these areas. These lingering snow showers over northern El Paso County located in the deformation zone will continue to taper off as the low continues to undergo cyclolysis (weakening) and eventually becomes absorbed into the troughing to the north. This will allow for the southerly winds to become predominant over the plains, and clearing skies through the morning. Although, due to a cooler cP airmass in place, temperatures will struggle to warm up much and still remain below the seasonal average by as much as 20 degrees in some locations. High temperatures in the plains will be anywhere from the upper 40s to around 60 degrees, and generally in the 40s for the upper Arkansas River Valley and San Luis Valley. Max temperatures for high country will be in the 20s and 30s. Tonight... Winds will begin to increase over the southeast plains by later in the night, and this will allow for some mixing and lows to be slightly warmer due to this, around the mid 30s. Otherwise, mostly clear skies will give way to another cold night for most locations, with lows dropping into the 20s for most of the plains. In the upper mountain valleys, there will be some lows getting down into the single digits, otherwise, it will generally be in the teens and low 20s for the higher elevations. There will be some mid to high level clouds moving in later in the night due to an approaching upper level low from the southwest, that is continuing to weaken. This could slightly modify temperatures to be warmer for some locations as these clouds move overhead. -Stewey .LONG TERM...(Friday through Wednesday) Issued at 347 AM MDT Thu Apr 6 2023 Key Messages: 1) Critical Fire Weather conditions possible eastern and southern portions of SE Plains Friday 2) Warming trend for Saturday through Wednesday with spotty fire weather conditions at times, ramping up towards mid week with increasing winds Transient upper ridge moves across CO on Friday bringing warmer temperatures to the region. A couple of shortwaves will move through the flow, one which passes to the south on Friday and another stronger trough which moves across the state Saturday through Saturday night. Increasing mid/high based moisture ahead of the first wave on Friday will bring some isolated showers to the higher terrain Friday afternoon, but not expecting much in the way of accumulation given the sub cloud dry layer. Otherwise, increasing surface winds on the east side of the lee side surface low will combine with afternoon humidity values below 15 percent to bring a good chance for critical fire weather conditions for the southern and eastern portions of the southeast plains. Still a variety of solutions regarding the persistence of low level moisture within the southerly fetch. There is still the potential for an increase in surface dew points out towards the KS border during the late afternoon and evening so will hang on to the Fire Weather Watch for now. Spotty, brief critical fire weather conditions will be possible along the I-25 corridor as well, but duration and coverage looks too limited for fire weather highlights. The next trough moves across Saturday and Saturday night. Temperatures will continue to warm with another round of isolated showers across the mountains as moisture increases ahead of the approaching system. Again moisture looks high based so not expecting much in the way of QPF. Winds look weaker but will need to watch the southern I-25 corridor closely for some localized critical to near critical fire weather conditions, mainly for Huerfano county. Temperatures get knocked down a couple degrees for Sunday behind the associated cold front but readings will still be well above normal. Ridge amplifies again as the plains/upper mid west trough retrogrades to the southwest and tries to bring some moisture up from the south into southern sections of the area. This solution brings energy back farther to the west than previous runs and may help slow the warm up some for Monday. However southwest flow increases towards mid week which should bring a good chance for 80+ readings across most of the southeast plains with 60s and 70s for the valleys and 40s and 50s for the mountains. This will ramp up fire weather concerns once more, especially for Tuesday and Wednesday as winds increase. -KT && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1125 AM MDT Thu Apr 6 2023 VFR conditions are expected at all three TAF sites, KCOS, KPUB, and KALS, for the next 24 hours. Cloud cover is diminishing over KCOS this hour, and mostly clear sky conditions are expected for all sites through the rest of this afternoon. Mid and upper-level clouds will move in later in the period. Fairly light southerly winds gusting up to 20kt are expected at KCOS and KPUB this afternoon, and will follow normal diurnal trends into the overnight hours tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday afternoon through Friday evening for COZ230-232>237. && SHORT TERM...STEWARD LONG TERM...KT AVIATION...EHR
Hazardous weather outlook, Apr 6, 11:30 AM MDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Thu Apr 6 2023 COZ058>089-093>099-071730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Thu Apr 6 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Critical Fire Weather conditions will be possible Friday across the southern and eastern portions of the southeast plains as winds increase and afternoon relative humidity values drop to near or below critical thresholds. Winds will decrease for Saturday but there could be some spotty brief critical fire weather conditions along the southern I-25 corridor, particularly around Walsenburg. Isolated mountain showers will be possible both Friday and Saturday, but any snowfall will be spotty and light with amounts under 1 inch. Temperatures will warm to well above seasonal averages through the early to middle part of next week. Critical fire weather conditions may return for Tuesday and Wednesday across the lower elevations as winds increase ahead of the next system. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. EHR/31
In the hours before
Local storm report, Apr 6, 9:31 AM MDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM SNOW 4 SSW BLACK FOREST 38.97N 104.72W
04/06/2023 E4.0 INCH EL PASO CO PUBLIC
&&
MWLocal storm report, Apr 6, 9:36 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
936 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 3 NE AIR FORCE ACADEMY 39.04N 104.84W
04/06/2023 M5.3 INCH EL PASO CO TRAINED SPOTTER
&&
MWLocal storm report, Apr 6, 9:58 AM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
958 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM SNOW 3 NW BLACK FOREST 39.04N 104.74W
04/06/2023 M5.7 INCH EL PASO CO TRAINED SPOTTER
FROM 130 PM 4/5 THRU 420 AM 4/6 WITH 4.2
INCHES FROM MIDNIGHT TO 330 AM.
&&
MWLocal storm report, Apr 6, 10:00 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1000 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM SNOW 5 W FALCON 38.92N 104.71W
04/06/2023 M4.0 INCH EL PASO CO TRAINED SPOTTER
RELAYED VIA SOCIAL MEDIA.
&&
MWLocal storm report, Apr 6, 10:08 AM MDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1008 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 2 E MANITOU SPRINGS 38.86N 104.88W
04/06/2023 M3.0 INCH EL PASO CO PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
MWLocal storm report, Apr 6, 10:58 AM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1058 AM MDT THU APR 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM SNOW 3 NW BLACK FOREST 39.04N 104.74W
04/06/2023 M5.7 INCH EL PASO CO TRAINED SPOTTER
FROM 130 PM 4/5 THRU 420 AM 4/6 WITH 4.2
INCHES FROM MIDNIGHT TO 330 AM.
0926 AM SNOW 2 SW PETERSON AFB 38.81N 104.73W
04/06/2023 E4.5 INCH EL PASO CO PUBLIC
RELAYED BY BROADCAST MEDIA.
0825 AM SNOW 4 SSW BLACK FOREST 38.97N 104.72W
04/06/2023 E4.0 INCH EL PASO CO PUBLIC
0745 AM SNOW 3 NE AIR FORCE ACADEMY 39.04N 104.84W
04/06/2023 M5.3 INCH EL PASO CO TRAINED SPOTTER
0743 AM SNOW CASCADE 38.90N 104.97W
04/06/2023 M3.8 INCH EL PASO CO PUBLIC
0742 AM SNOW 2 NNE MONUMENT 39.12N 104.86W
04/06/2023 M4.3 INCH EL PASO CO TRAINED SPOTTER
0735 AM HEAVY SNOW 5 NE AIR FORCE ACADEMY 39.05N 104.79W
04/06/2023 M9.0 INCH EL PASO CO PUBLIC
RELAYED BY BROADCAST MEDIA.
0706 AM HEAVY SNOW 5 N BLACK FOREST 39.09N 104.69W
04/06/2023 E7.0 INCH EL PASO CO PUBLIC
RELAYED BY BROADCAST MEDIA.
0700 AM SNOW 4 E AIR FORCE ACADEMY 39.01N 104.80W
04/06/2023 M3.4 INCH EL PASO CO TRAINED SPOTTER
0633 AM HEAVY SNOW 5 NW BLACK FOREST 39.07N 104.77W
04/06/2023 E7.0 INCH EL PASO CO PUBLIC
RELAYED BY BROADCAST MEDIA.
0630 AM SNOW 2 E MANITOU SPRINGS 38.86N 104.88W
04/06/2023 M3.0 INCH EL PASO CO PUBLIC
RELAYED VIA SOCIAL MEDIA.
0622 AM SNOW 3 NE AIR FORCE ACADEMY 39.04N 104.83W
04/06/2023 M7.0 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0617 AM SNOW WOODLAND PARK 38.99N 105.05W
04/06/2023 M2.3 INCH TELLER CO PUBLIC
RELAYED BY MEDIA.
0615 AM SNOW 6 NNW PETERSON AFB 38.91N 104.73W
04/06/2023 M4.1 INCH EL PASO CO PUBLIC
0611 AM SNOW 4 NW PETERSON AFB 38.88N 104.74W
04/06/2023 M3.8 INCH EL PASO CO TRAINED SPOTTER
0557 AM SNOW 5 W FALCON 38.92N 104.71W
04/06/2023 M4.0 INCH EL PASO CO TRAINED SPOTTER
RELAYED VIA SOCIAL MEDIA.
0510 AM SNOW 5 NW BLACK FOREST 39.07N 104.76W
04/06/2023 M6.0 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0502 AM SNOW 3 E MONUMENT 39.08N 104.81W
04/06/2023 M6.0 INCH EL PASO CO PUBLIC
0414 AM SNOW 6 N COLORADO SPRINGS 38.91N 104.82W
04/06/2023 M3.1 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0414 AM SNOW 2 WNW PETERSON AFB 38.84N 104.74W
04/06/2023 E3.3 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0341 AM SNOW 1 ENE MONUMENT 39.10N 104.85W
04/06/2023 M3.0 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0336 AM SNOW 3 ENE AIR FORCE ACADEMY 39.03N 104.82W
04/06/2023 M4.0 INCH EL PASO CO PUBLIC
RELAYED BY MEDIA.
0245 AM SNOW 6 WSW FALCON 38.91N 104.72W
04/06/2023 M4.0 INCH EL PASO CO PUBLIC
&&Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.